# SDR FDEA201907171613

- Difficulty date: July 17, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Detached
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE FORWARD EDGE FINGER DOUBLER AT XW 395 FOUND DETACHED. REPAIR CARRIED OUT ON RIGHT WING - TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE FORWARD EDGE FINGER DOUBLER AT STATION XW 395 AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
